# SDR R61A201605280440

- Difficulty date: May 28, 2016
- Submitted: July 28, 2016
- Operation: Air carrier
- Aircraft: N137HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000231
- Aircraft time: 20,811 hours, 16,233 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Frame 12
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  A CRACKED SHEAR TIE AT FRAME 12.   REMOVED AND REPLACED THE SHEAR TIE IAW SRM 51-41-01, 51-40-02, 51-23-05, AND 51-23-06.  MAJOR REPAIR.
